# SDR IPXA2017070218835

- Difficulty date: June 11, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AEA034143
- Condition: Cracked
- Location: Bs 1521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CRACKED SUPPORT ANGLE IN CENTER CARGO CEILING, FWD BULKHEAD AT LBL 11.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT ANGLE IAW DWG AEA0614, AND SRM 51-33-01.
